anyone have problems with taking multivitamins or whey drink that is making acne?

Discussion in 'Fitness & Nutrition' started by quamen, Nov 27, 2005.

Thread Status:
Not open for further replies.
  1. quamen

    quamen New Member

    Joined:
    Nov 14, 2003
    Messages:
    1,503
    Likes Received:
    0
    I have been taking a whey protein drink after workouts and started a multivitamin a few weeks ago, and I have noticed acne has started to form and I have been getting some clogged pores. My skin is generally clear for the most part, except your common blemish here or there, but lately it has have gotten out of control. I can only link the multivitamins or whey protein to this, since my diet has not changed that much. Anyone has any ideas?
     
  2. GTLifter

    GTLifter Banned

    Joined:
    Feb 28, 2005
    Messages:
    62,453
    Likes Received:
    1
    Location:
    Durty Durty ATL Niggah
    diet has never been linked to acne, try washing your face twice a day with a oil fighting cleanser
     
  3. Jeff Merr

    Jeff Merr Elite Member

    Joined:
    Jul 4, 2003
    Messages:
    11,532
    Likes Received:
    0
    Location:
    Northern California
    How much Iodine does your multi have?

    Use Benzol Peroxide (5%) face wash and a good face lotion
     
  4. quamen

    quamen New Member

    Joined:
    Nov 14, 2003
    Messages:
    1,503
    Likes Received:
    0
    the iodine is 100 mcg or 67 percent of the daily value. Like i said i use a moistureizer and wash my face with a gentle cleanser and usually do not have a problem until recently.
     
  5. jonno

    jonno New Member

    Joined:
    Jun 3, 2003
    Messages:
    63,823
    Likes Received:
    2
    Location:
    fort sam
    see a derma
     
  6. d3323

    d3323 OT Supporter

    Joined:
    Feb 26, 2005
    Messages:
    8,345
    Likes Received:
    60
    Location:
    In Da Hood
    uh, multivitamin is actually good to get rid of acne and it has helped me. maybe it's the whey?
     
  7. dirtysouthboy

    dirtysouthboy New Member

    Joined:
    Oct 17, 2004
    Messages:
    4,582
    Likes Received:
    0
    Location:
    Austin
    I don't have any problem but i took accutaine so I never get zits anymore. yay!
     
  8. quamen

    quamen New Member

    Joined:
    Nov 14, 2003
    Messages:
    1,503
    Likes Received:
    0
    i heard that stuff is really for the worse skin, i guess you had a severe problem?
     
  9. T-R-T

    T-R-T New Member

    Joined:
    Dec 4, 2004
    Messages:
    5,427
    Likes Received:
    0
    look to see if your multivitamin has vegtable magnesium sterate/magnesium sterate (vegetable source) listed in the other ingredients section. that gives me acne.
     
  10. ralyks

    ralyks New Member

    Joined:
    Feb 22, 2005
    Messages:
    6,796
    Likes Received:
    1
    BP5% seems to have cleared up most of mine.
     
  11. huss

    huss New Member

    Joined:
    Feb 17, 2004
    Messages:
    52
    Likes Received:
    0
    I've tried two brands of multi and they both gave me acne a few days after I started taking them, once I stopped I cleared up in a few days, so I'm pretty sure it was the multivitamins causing it.
     
Thread Status:
Not open for further replies.

Share This Page